Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Tensor structures arising from affine Lie algebras. I

Authors: D. Kazhdan and G. Lusztig
Journal: J. Amer. Math. Soc. 6 (1993), 905-947
MSC: Primary 17B67; Secondary 17B37
Part II: J. Amer. Math. Soc. (1993), 949-1011
Part III: J. Amer. Math. Soc. (1994), 335-381
Part IV: J. Amer. Math. Soc. (1994), 383-453
MathSciNet review: 1186962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BPZ] A. A. Belavin, A. N. Polyakov, and A. B. Zamolodchikov, Infinite conformal symmetries in two-dimensional quantum field theory, Nuclear Phys. B 241 (1984), 333-380. MR 757857 (86m:81097)
  • [BFM] A. Beilinson, B. Feigin, and B. Mazur, Introduction to algebraic field theory on curves, preprint.
  • [D] V. G. Drinfeld, On quasitriangular quasi-Hopf algebras closely related to $ Gal(\bar Q/Q)$, Algebra Anal. 2 (1990), 149-181. MR 1080203 (92f:16047)
  • [K] V. G. Kac, Infinite dimensional Lie algebras, Birkhäuser, Boston, MA, 1983. MR 739850 (86h:17015)
  • [KR] V. G. Kac and A. K. Raina, Bombay lectures on highest weight representations of infinite dimensional Lie algebras, World Scientific, Singapore and Teaneck, NJ, 1988. MR 1021978 (90k:17013)
  • [KL] D. Kazhdan and G. Lusztig, Affine Lie algebras and quantum groups, Internat. Math. Res. Notes 2 (1991), 21-29. MR 1104840 (92g:17015)
  • [KZ] V. G. Knizhnik and A. B. Zamolodchikov, Current algebra and Wess-Zumino models in two dimensions, Nuclear Phys. B 247 (1984), 83-103. MR 853258 (87h:81129)
  • [MS] G. Moore and N. Seiberg, Classical and conformal field theory, Comm. Math. Phys. 123 (1989), 177-254. MR 1002038 (90e:81216)
  • [P] P. Polo, Projective versus injective modules over graded Lie algebras and a particular parabolic category $ O$ for affine Kac-Moody algebras, preprint.
  • [RW] A. Rocha-Caridi and N. R. Wallach, Projective modules over graded Lie algebras, Math. Z. 180 (1982), 151-177. MR 661694 (83h:17018)
  • [So] W. Soergel, Construction of projectives and reciprocity in an abstract setting, preprint.
  • [TK] A. Tsuchiya and Y. Kanie, Vertex operators in conformal field theory on $ P1$ and monodromy representations of braid groups, Advanced Stud. Pure Math., vol. 16, Academic Press, Boston, MA, 1988, pp. 297-372. MR 972998 (89m:81166)
  • [TUY] A. Tsuchiya, K. Ueno, and Y. Yamada, Conformal field theory on universal family of stable curves with gauge symmetries, Advanced Stud. Pure Math., vol. 19, Academic Press, Boston, MA, 1989, pp. 459-565. MR 1048605 (92a:81191)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67, 17B37

Retrieve articles in all journals with MSC: 17B67, 17B37

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society